MAUDE Adverse Event Report: PENUMBRA, INC. BENCHMARK DELIVERY CATHETER; DQY

PENUMBRA, INC. BENCHMARK DELIVERY CATHETER; DQY
Catalog Number BMK6F105MBER130
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284); Out-Of-Box Failure (2311)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-00821.The hospital disposed of the device.
 
Event or Problem Description
During preparation for a medical procedure, two benchmark 6f 071 delivery catheters (benchmarks) broke upon removal from the packagings.The damage to the benchmarks were found prior to use and therefore, the benchmarks were not used in the procedure.The procedure was completed using a new benchmark.

Brand Name
BENCHMARK DELIVERY CATHETER
Common Device Name
DQY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7448995
Report Number3005168196-2018-00822
Device Sequence Number19113820
Product Code DQY
UDI-Device Identifier00814548014050
UDI-Public00814548014050
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K142321
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/08/2020
Device Catalogue NumberBMK6F105MBER130
Device Lot NumberF78591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1